High Dose Ofloxacin-induced Bimodal Hallucinations in a 4 Years Old Child
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Ofloxacin is a commonly used quinolone antibiotic both in adults as well as children. It is generally safe and well tolerated. Rarely, neurological and psychiatric adverse reactions are reported to occur with ofloxacin. We report a case of a child who developed delirium after ofloxacin treatment, that resolved after medication discontinuation and treatment with low dose olanzapine
Abstract
Ofloxacin is a commonly used quinolone antibiotic both in adults as well as children. It is generally safe and well tolerated. Rarely, neurological and psychiatric adverse reactions are reported to occur with ofloxacin. We report a case of a child who developed delirium after ofloxacin treatment, that resolved after medication discontinuation and treatment with low dose olanzapine
참고문헌 (16)
- Lipsky BA, "Fluoroquinolone toxicity profiles : a review focusing on newer agents", Clin Infect Dis, 28, pp.352~364 (1999)
- Todd PA, "Ofloxacin. A reappraisal of its antimicrobial activity, pharmacology and therapeutic use", Drugs, 42, pp.825~876 (1991)
- Zaudig M, "Ofloxacin-induced psychosis", Br J Psychiatry, 151, pp.563~564 (1987)
- Chauhan U, "Ofloxacin-induced hallucinations", Indian J Pharmacol, 45, pp.189~190 (2013)
- Koul S, "Organic psychosis induced by ofloxacin and metronidazole", Br J Hosp Med(Lond), 70, pp.236~237 (2009)
- Fennig S, "Ofloxacin-induced delirium", J Clin Psychiatry, 53, pp.137~138 (1992)
- Naranjo CA, "A method for estimating the probability of adverse drug reactions", Clin Pharmacol Ther, 30, pp.239~245 (1981)
- Ranjan A, "Ciprofloxacin-induced psychosis", J Neuropsychiatry Clin Neurosci, 26, pp.E36~E37 (2014)
- Tomé AM, "Quinolones : review of psychiatric and neurological adverse reactions", Drug Saf, 34, pp.465~488 (2011)
- Kiangkitiwan B, "Levofloxacin-induced delirium with psychotic features", Gen Hosp Psychiatry, 30, pp.381~383 (2008)
- Slobodin G, "Levofloxacin-induced delirium", Neurol Sci, 30, pp.159~161 (2009)
- Jay GT, "Ciprofloxacin-induced delirium", Ann Pharmacother, 31, pp.252~ (1997)
- Sumner CL, "Delirium associated with gatifloxacin", Psychosomatics, 44, pp.85~86 (2003)
- Mostafa S, "Antibiotic-associated psychosis during treatment of urinary tract infections : a systematic review", J Clin Psychopharmacol, 34, pp.483~490 (2014)
- Domagala JM, "Structure-activity and structure-side-effect relationships for the quinolone antibacterials", J Antimicrob Chemother, 33, pp.685~706 (1994)
- Unseld E, "Possible interaction of fluoroquinolones with the benzodiazepine-GABAA-receptor complex", Br J Clin Pharmacol, 30, pp.63~70 (1990)
